# SDR USAASB02009

- Difficulty date: January 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 383 EN ROUTE FROM ROC TO PHL, CREW REPORTED FUMES AND A HOT SMELL IN THE AFT CABIN THAT WERE IRRITATING TO EYES AND MAKING PEOPLE NAUSEOUS.  CREW BEGAN PROCEDURES FOR FUMES IN THE CABIN BUT THE FLIGHT LANDED BEFORE COMPLETION.  MAINTENANCE PERFORMED SATISFACTORY BITE CHECK OF TRIM AIR SYSTEM AND BOTH AIR CONDITION TEMPERATURE CONTROLLERS PER MM 21-61-95.  ALL CHECKS NORMAL WITH NO FAULTS NOTED.  REMOVED AND REPLACED BOTH RECIRCULATION FAN FILTERS AS PRECAUTIONARY.  (M)
